# SDR SWAA2021080344829

- Difficulty date: April 24, 2020
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 55,710 hours, 32,961 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 540 Rbl 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BREAK PANEL IS CRACKED STA 540; AT RBL 1; WL 208. / REMOVED CRACKED BREAK PANEL BS 540; RBL 1 WL 208 AND LOCATED DRILLED AND INSTALLED NEW BREAK PANEL PER SRM 51-40-02-0G-0; SRM 51-40-05-0G-0 AND BOEING DWG 143A0060
